# SDR USAASB98083

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE FOLLOWING EMERGENCY LIGHTS THROUGHOUT THE CABIN INOP, ROW 1 AND 2 SEAT MOUNTED EVACUATION LIGHTS, FORWARD ENTRY CEILING EXIT SIGN, ROW 2 LEFT AND ROW 4 RIGHT BULLNOSE LIGHTS, AFT ENTRY AND AFT SERVICE DOOR EXIT SIGNS, AFT PASSENGER DOOR SIDEWALL AND BULLNOSE EXIT SIGNS, ROWS 20 THROUGH 23 SEAT MOUNTED EVACUATION LIGHTS AND ROW 25 RIGHT BULLNOSE LIGHTS.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS IN THE FORWARD AND AFT ENTRY CEILINGS, LEFT SIDE.  OPS CHECK GOOD.  (M)
